MathSciNet Relay Station
MathSciNet bibliographic data
MR212834 57.34
Thomas, Emery Fields of tangent $2$-planes on even-dimensional manifolds. Ann. of Math. (2) 86 1967 349–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement